# SDR A6WA201643706

- Difficulty date: March 17, 2016
- Submitted: March 22, 2016
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 31,600 hours, 30,441 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL C CHANNEL ON LT AFT SIDE OF AFT PRESS BULKHEAD AT STRINGER 14L IS CRACKED, REPAIRED.
